# SDR UALA2013031501569

- Difficulty date: March 14, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 70,475 hours, 12,613 cycles
- Engine: Pwa PW4077
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Condition: Faulty
- Location: Apu Oil Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, APU AUTO SHUTDOWN TWICE.  REPLACED APU OIL TEMP SENSOR PER MM, OPS CHECKED OK,  APU MESSAGE CLEARED, MAT MESSAGE NOT ACTIVE.  APU OIL FULL.  ACFT RETURN TO BLOCKS SECOND TIME.  SAME PROBLEM HIGH OIL TEMP DETECTED BY APUC.  FOUND 1 X 1.5 HOLE IN LEFT SIDE BURNER SECTION.  INSPECTED AREA, NO APPARENT DAMAGE TO APU COMPT.  REPLACED APU,  OPS CHECKED GOOD.  NO LEAKS NOTED.
